# SDR 2024FA0000543

- Difficulty date: June 27, 2024
- Submitted: July 29, 2024
- Operation: General aviation
- Aircraft: N500AF
- Make and model: Piper PA-28-181
- Aircraft serial: 28020001
- Aircraft time: 4,348 hours
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: A002582
- Condition: Failed
- Part time: 4,348 hours
- Stage of operation: CR
- How discovered: C
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT RECEIVED ALTERNATOR FAIL ANNUNCIATION ON PFD DUE TO FAILED LAMAR ALTERNATOR INOP SWITCH A-00258-2.
